Ibrance and nausea
Has anyone else been on Ibrance a few months and then started having mild nausea. Seems to be only in the evening. Thank you so much!
I've been on Ibrance for 2 years and suffer from nausea. My doctor prescribed a patch I wear called Sancuso which really helps.
I have been on Ibrance and letrozole 3 months. I have not had any nausea yet but the hot summer we are having is miserable. I love to be outside and just cannot stand the heat. I am having hot flashes 2-4 times/day and at night I am really tired but no other side effects. My appetite is good. Hang in there, we can beat this !!!!
I am on my sixth round and I have mild to moderate nausea. Try taking it in the evening if you can, I have found that helps some until week 3 which is always my bad week.
Thanks ladies! God Bless!!
I get mild nausea - always make sure to take on a full stomach and maybe switch to taking it in the evening
Yes, good advice, take it in the evening after dinner( on full stomach) it seems to be the most tolerable way for nausea... God bless!
I'm about to start Ibrance. Please let me know what to expect.
I honestly haven't really had any issues except really mild nausea and maybe a little fatigue more towards the end of the cycle. You will do great!!! God Bless!!
I have been on Ibrance for 8 months...no nausea yet. I hope it turns around for you. Jana
I searched the topic of Ibrance & nausea and found your post. This is my 4th round with Ibrance and finding myself mildly nauseous. Did not have this side effect during earlier rounds. I have a prescribed pill for nausea but suspect itmakes me less regular which is a big thing I ward against in my daily routine. I guess I may try switching to evening though I was advised to take in the morning for less of the insomnia effect.
Hi am new to this site. Just starting Ibrance and Letrozole.Want to travel with family on my 'week off...
tests and scans. Can anyone share with me, side effects, results, whatever you have. I would appreciate...
good on Ibrance, I really hated to start a whole new drug path after only 3 months. Has anyone had a similar...
Start a Community